# SDR SWAA2021120643687

- Difficulty date: November 14, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241BF HAS FASTENER INSERT PULLED THROUGH AND HAS LAYER SEPARATION WITH LOOSE STRANDS.  DUE TO EXTENT OF DAMAGE TO FLOOR PANEL; FABRICATED FLOOR PANEL.   INSTALLED INSERTS,  CURED INSERTS; APPLIED TAPE TO LOWER SURFACE IAW SRM 53-00-50-2R-0 PARA 1A (NOTE); AIPC 53-21-00-42A ITEM 65; AND DWG 144A5810-189.   JOB COMPLETE PER SRM 53-00-50-2R-0 PARA 1A(NOTE); AIPC 53-21-00-42A ITEM 65; AND DWG 144A5810-189.
